Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Note on $ {\rm QF}$-$ 1$ algebras


Author: J. P. Jans
Journal: Proc. Amer. Math. Soc. 20 (1969), 225-228
DOI: https://doi.org/10.1090/S0002-9939-1969-0233848-X
MathSciNet review: 0233848
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0233848-X
Article copyright: © Copyright 1969 American Mathematical Society